# SDR SWAA071903

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 47,012 hours, 40,897 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Worn
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER HINGE WORN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
